Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/30559
Type: Conference paper
Title: Monopoles
Author: Murray, M.
Citation: 2002 / Bouwknegt, P., Wu, S. (ed./s), vol.205, pp.119-135
Publisher: Birkhauser
Publisher Place: Boston
Issue Date: 2002
Series/Report no.: PROGRESS IN MATHEMATICS
ISBN: 0817642870
RMID: 0020021938
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.